Lyapunov exponents for families of rotated linear cocycles

Pancho Valenzuela-Henríquez, Carlos H. Vásquez

Research output: Contribution to journalArticlepeer-review


Consider a compact metric space X, a homeomorphism T: X → X and an ergodic T-invariant measure μ. In this work, we are interested in the study of the upper Lyapunov exponent λ+(θ) associated to the periodic family of cocycles defined by where is a linear cocycle orientation-preserving and Rθ is a rotation of angle θεℝ. We show that if the cocycle A has dominated splitting, then there exists a non empty open set of parameters θ such that the cocycle Aθ has dominated splitting and the function is real analytic and strictly concave. As a consequence, we obtain that the set of parameters θ where the cocycle Aθ does not have dominated splitting is non empty.

Original languageEnglish
Pages (from-to)2423-2440
Number of pages18
Issue number7
StatePublished - 1 Jul 2015


  • Lyapunov exponents
  • cocycles
  • partial hyperbolicity


Dive into the research topics of 'Lyapunov exponents for families of rotated linear cocycles'. Together they form a unique fingerprint.

Cite this